MathSciNet Relay Station
MathSciNet bibliographic data
MR1659281 (2001a:47016) 47A60 (35J25 35J40 42B15 47D06 47N20)
Hieber, Matthias; Prüss, Jan Functional calculi for linear operators in vector-valued $L\sp p$-spaces via the transference principle. Adv. Differential Equations 3 (1998), no. 6, 847–872.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement